# SDR SWAA2022031673338

- Difficulty date: February 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Pack Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 LBL 10 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. MARKED. / [01] VERIFIED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 43216-5100-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 43216-5100-0002 IAW SRM 57-10-10-2R-5;REMOVED DAMAGED SECTION OF ANGLE LBL 6-17 IAW SRM 57-10-10-2R-5;[04] PERFORMED DETAILED INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[05] VERIFIED ITEMS 3 AND 4; COMPLETED FABRICATION OF REPAIR PARTS IAW SRM 57-10-10-2R-5; TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[13] VERIFIED ITEM 12;[14] VERIFIED STEPS 12 AND 14;[15] ABOVE STEP SHOULD BE VERIFIED STEPS 12 AND 13;[16] OK GIVEN TO INSTALL REPAIR PARTS;[17] COMPLETED INSTALLATION OF REPAIR AND PERFORMED BOND CHECK; BOND CHECK GOOD IAW SRM 57-10-10-2R-5 TOOL# 20429 CAL. DUE: 11/01/2022 APPLIED CAP SEAL TO ALL TANK FASTENERS INTERNAL AND EXTERNAL SURFACES AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 57-10-10-2R-5 APPLIED CIC TO REPAIR PARTS AND DISTURBED SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[24] CUT OUT DAMAGED SECTION OF LH PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK STA 663 LBL 6-17 AND SPLICED IN ANGLE REPAIR IAW SRM 57-10-10-2R-5;
